# SDR HEEA083553

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Aircraft time: 21,579 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Control Unit
- Part number: 32447066
- Part serial: A94554
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE TORQUE WENT 30 PERCENT LOW, N2 AND ITT ALSO DECREASED. MAINTENANCE REPLACED TORQUE CONTROL UNIT.
